Articles producció científica> Enginyeria Informàtica i Matemàtiques

ON THE ADJACENCY DIMENSION OF GRAPHS

  • Identification data

    Identifier: imarina:9295800
  • Authors:

    Estrada-Moreno, A.
    Ramirez-Cruz, Y.
    Rodriguez-Velazquez, J. A.
    Applicable Analysis And Discrete Mathematics
    10.2298/AADM151109022E
    Applicable Analysis And Discrete Mathematics. 10 (1): 102-127
  • Others:

    Author, as appears in the article.: Estrada-Moreno, A.; Ramirez-Cruz, Y.; Rodriguez-Velazquez, J. A.;
    Department: Enginyeria Informàtica i Matemàtiques
    URV's Author/s: Estrada Moreno, Alejandro / Rodríguez Velázquez, Juan Alberto
    Keywords: Metric dimension K-metric dimension Adjacency dimension
    Abstract: In this article we study the problem of finding the k-adjacency dimension of a graph. We give some necessary and sufficient conditions for the existence of a k-adjacency basis of an arbitrary graph G and we obtain general results on the k-adjacency dimension, including general bounds and closed formulae for some families of graphs.
    Thematic Areas: Mathematics, applied Mathematics Matemática / probabilidade e estatística Engenharias iii Discrete mathematics and combinatorics Ciência da computação Applied mathematics Analysis
    licence for use: https://creativecommons.org/licenses/by/3.0/es/
    Author's mail: alejandro.estrada@urv.cat juanalberto.rodriguez@urv.cat
    Author identifier: 0000-0001-9767-2177 0000-0002-9082-7647
    Record's date: 2024-07-20
    Papper version: info:eu-repo/semantics/publishedVersion
    Link to the original source: http://pefmath.etf.rs/component/papers/?vol=10&no=1&year=2016
    Licence document URL: http://repositori.urv.cat/ca/proteccio-de-dades/
    Papper original source: Applicable Analysis And Discrete Mathematics. 10 (1): 102-127
    APA: Estrada-Moreno, A.; Ramirez-Cruz, Y.; Rodriguez-Velazquez, J. A.; (2016). ON THE ADJACENCY DIMENSION OF GRAPHS. Applicable Analysis And Discrete Mathematics, 10(1), 102-127. DOI: 10.2298/AADM151109022E
    Article's DOI: 10.2298/AADM151109022E
    Entity: Universitat Rovira i Virgili
    Journal publication year: 2016
    Publication Type: Journal Publications
  • Keywords:

    Analysis,Applied Mathematics,Discrete Mathematics and Combinatorics,Mathematics,Mathematics, Applied
    Metric dimension
    K-metric dimension
    Adjacency dimension
    Mathematics, applied
    Mathematics
    Matemática / probabilidade e estatística
    Engenharias iii
    Discrete mathematics and combinatorics
    Ciência da computação
    Applied mathematics
    Analysis
  • Documents:

  • Cerca a google

    Search to google scholar